# SDR ASAA2021120536812

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,392 hours, 9,662 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJFE711
- Condition: Inoperative
- Location: #1 Engine
- Part time: 48,517 hours, 15,825 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IGN ON #1 ENG IS INOP. GROUNDED - YES. PERB737-900  FIM 74-21 TASK 806 FOUND L1 EXCITER INOP. REMOVED AND REPLACED L1 EXCITER OPS CHECK GOOD PER B737-900 AMM 74-11-01.
